# SDR USAA2009070791723

- Difficulty date: July 7, 2009
- Submitted: July 7, 2009
- Operation: Air carrier
- Aircraft: N601AW
- Make and model: Airbus A320-232
- Aircraft serial: 1935
- Aircraft time: 20,676 hours, 7,740 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bottle
- Part number: FE240004
- Part serial: 4386
- Condition: Low
- Location: Door Assist
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - BC4 - EES - LOW PRESSURE ON THE EMERGENCY DAMPER CYLINDER AT R-2 DOOR.  CHARGED BOTTLE IAW A320 AMM 52-10-00-614-001.
